advertisement
Question
Posted by: Worried | 2009-04-30

Pregnant

Hi.
About two months ago,my girlfriend and i were fooling around,we did not have sex but i came over her vagina.She took Norlevo the day after and she had her preiod as normal that month,however this month she is late.Is it possible she is pregnant or did the Norlevo chnage her cycle

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The safest thing would be to do a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2009-05-01

The morning after pill does/can change your cycle!

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement